Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suggest treatment for frequent asthma attacks

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 4758 Questions
Question
Hi,

I am suffering from Asthma since my child hood. I am 32 years old male. From last 10-12 years I am using Asthalin Inhaler on SOS basis. I have to use 10 times in a day. My doctor suggested Seroflo 250 (twice a day). From day one there is huge difference. Now I don't need to take more than 1 asthlin puff in 5-6 days. Want to know, can i use Seroflo for long term? what are side effects?
Posted Mon, 17 Nov 2014 in Asthma and Allergy
 
 
Answered by Dr. Nishad BN 1 hour later
Brief Answer:
You can continue seroflo.

Detailed Answer:
Hi
Thank you for asking Health care magic forum.
I have gone through your query.As you were getting asthma attack so often asthalin (salbutamol) alone is ineffective.You need inhalation steroids in such case.You are given seroflo which has a corticosteroid fluticasone and Beta adrenergic receptor agonist salmeterol.
You can take seroflo for long term.As it is used as inhalation very minute amount of drug may go into systemic circulation.So there wont be any alarming side effects.You should always wash your mouth after using inhaler as presence of steroid in mouth can cause oral candidiasis.
Hope this may help you.Let me know if anything not clear.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor